RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2016, Volume 28, Number 9, Pages 94–100 (Mi mm3769)  

Multimedia illustration of a mathematical model in a scientific article

M. M. Gorbunov-Posadov

Keldysh Institute of Applied Mathematics RAS

Abstract: As a rule, an illustration is one of the key components of presenting a mathematical model. When illustrations are based on multimedia technologies they become particularly informative and catching reader's interest. Most of scientific articles today are available online anyway; and so the authors could use multimedia tools to brighten the dry texts up. Unfortunately, multimedia instruments are still rare guests in a scientific paper because of the inertia of printed media and because of some technical difficulties. Different ways of using illustrations in multimedia and the gained experience of Russian scientific publications in this field are considered.

Keywords: multimedia, multimedia illustrations, mathematical modeling, scientific article, PDF format.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00158_а


Full text: PDF file (509 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2017, 9:2, 185–189

Document Type: Article
Received: 26.01.2016

Citation: M. M. Gorbunov-Posadov, “Multimedia illustration of a mathematical model in a scientific article”, Matem. Mod., 28:9 (2016), 94–100; Math. Models Comput. Simul., 9:2 (2017), 185–189

Citation in format AMSBIB
\Bibitem{Gor16}
\by M.~M.~Gorbunov-Posadov
\paper Multimedia illustration of a mathematical model in a scientific article
\jour Matem. Mod.
\yr 2016
\vol 28
\issue 9
\pages 94--100
\mathnet{http://mi.mathnet.ru/mm3769}
\elib{http://elibrary.ru/item.asp?id=26604138}
\transl
\jour Math. Models Comput. Simul.
\yr 2017
\vol 9
\issue 2
\pages 185--189
\crossref{https://doi.org/10.1134/S2070048217020053}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016111961}


Linking options:
  • http://mi.mathnet.ru/eng/mm3769
  • http://mi.mathnet.ru/eng/mm/v28/i9/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:200
    Full text:35
    References:25
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019